# SDR ASAA2021031134397

- Difficulty date: March 11, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 21,283 hours, 6,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812637
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION PANEL CORRODED BETWEEN STA 480 TO STA 500A GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE BEYON LIMITS IAW B737-900 SRM 53-30-15-01-1 / 53-30-15-1A-1 REMOVED DAMAGED PANEL (SHIELD ASSY) AND INSTALLED NEW SHIELD ASSY IAW B737-900 SRM 51-40-02-0G-0 PARA 4 AND 7 W=1.0" O=.032" R=.022" L=1.5" D=.010"
